ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Surface waves in a nonuniformly corrugated cylindrical metallic structure

Chatterjee, SK and Rukmini, TS and Chatterjee, R (1978) Surface waves in a nonuniformly corrugated cylindrical metallic structure. In: Journal of the Indian Institute of Science, 60 (3). 119-134 .

Full text not available from this repository.
Official URL: http://adsabs.harvard.edu/abs/1978InISJ..60..119C
Item Type: Journal Article
Additional Information: Copy right of this article belongs to J Indian Institute of science.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 24 Sep 2010 09:38
Last Modified: 24 Sep 2010 09:38
URI: http://eprints.iisc.ernet.in/id/eprint/32424

Actions (login required)

View Item View Item